Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2018, Article ID 5063847, 6 pages
Research Article

Construction and Stability of Riesz Bases

1School of Mathematical Sciences, Inner Mongolia University, Hohhot 010021, China
2College of Mathematics Science, Inner Mongolia Normal University, Hohhot 010022, China
3Inner Mongolia Agricultural University, Hohhot 010018, China
4School of Science, Inner Mongolia University of Science and Technology, Baotou 014010, China

Correspondence should be addressed to Suqin Ge; moc.361@81508274651

Received 13 July 2018; Accepted 18 August 2018; Published 2 September 2018

Academic Editor: Seppo Hassi

Copyright © 2018 Yulin Bai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yulin Bai, Wanyi Wang, Guixia Wang, and Suqin Ge, “Construction and Stability of Riesz Bases,” Journal of Function Spaces, vol. 2018, Article ID 5063847, 6 pages, 2018.